Acne Cyst from Botox or Needle Injection?
- Asked by Bumpy17
- 1 year ago
I developed acne cysts or nodules at the injection site where Botox was injected. I don't know if it was from needle trauma or Botox. I have found many stories on Internet. Have any drs been seeing this trend? It's not usually the first Botox injection... It's usually after third round as in my case. I also believe it happens in a low percent but happens. I wish the company would study but feel they might want to diminish these findings....
Acne cyst from Botox?
Hello, and sorry to hear about the issue you experienced. This is not an associated side effect of Botox, and the problem may be due to something else. I would recommend visiting a board certified dermatologist in your area, as he/she will be able to examine you in person and help determine the cause of your issue. I hope this helps, and best of luck to you.
Botox and acne
It is not common to develop a cyst or acne from a Botox injection site. I would follow up with your provider for better assessment.
Acne cysts not related to Botox injections
I inject cosmetic Botox in the face and have never seen what you are injecting. I also inject Botox for hyperhidrosis in the face and underarms and have never seen this. There is no reason to 'study this' as it is unique to you and the person who is injecting you.
Web reference: http://www.AdvanceYourBeauty.com
Botox and acne cysts
As an experienced Botox injector, I have not seen acne develop in areas of Botox treatment. The benefit of having your Botox treatments with a dermatologist is that your acne can also be treated.
Acne cysts from Botox
I have treated countless patients with Botox and never heard of or seen this side effect. Perhaps you are prone to acne cysts and have associated your cyst with a recent Botox treatment. The likelihood is remote and thus it is not likely to be studied.
Acne cyst from Botox?
I am one of the top injectors of Botox in Las Vegas and inject thousands of patients a year. Not one, including any of my staff who have been injected lots of times, has ever had this happen. If you have a propensity towards cysts like this, I suppose it could happen, but if the area is properly cleansed and surface bacteria is removed before injection, it shouldn't happen.
Acne cyst after Botox
I have not ever seen this happen but suppose that an acne lesion can appear in an area of trauma. Discuss this with your doctor as they might want to do something to prevent this if it happens all the time.
Propensity for Acne Cyst after Injection
Any trauma to the skin, particularly if not cleansed well before, has the possibility introduce bacteria. This is probably the most likely mechanism.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.